# SDR QR9R2024070800001

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720789261
- Aircraft time: 4,466 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bellcrank
- Part number: B671M7004102
- Part serial: 1416
- Condition: Ratcheting
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK ASSEMBLY WAS RECEIVED NEW FROM SUPPLY. MAINTENANCE DETECTED BELLCRANK ASSY BEARING WAS RATCHETING AND BINDING EXCESSIVELY.
